Rocky Mountain Journal of Mathematics

On the Eigenvalues and Eigenfunctions of an Interface Sturm-Liouville System

S. Abramovich

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 25, Number 1 (1995), 39-49.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181072266

Digital Object Identifier
doi:10.1216/rmjm/1181072266

Mathematical Reviews number (MathSciNet)
MR1339991

Zentralblatt MATH identifier
0831.34034

Citation

Abramovich, S. On the Eigenvalues and Eigenfunctions of an Interface Sturm-Liouville System. Rocky Mountain J. Math. 25 (1995), no. 1, 39--49. doi:10.1216/rmjm/1181072266. https://projecteuclid.org/euclid.rmjm/1181072266


Export citation

References

  • S. Abramovich, Monotonicity of eigenvalues under symmetrization, SIAM J. Appl. Math. 28 (1975), 350-360.
  • --------, Monotonicity of buckling loads under symmetrization, Quart. Appl. Math. 44 (1987), 621-627.
  • L.C. Barret and G. Bendixen, Separation and interfacing theorems, Quart. Appl. Math. 23 (1965), 69-78.
  • C. Bandle, Bounds for the frequencies of an inhomogeneous string, SIAM J. Appl. Math. 25 (1973), 634-639.
  • D.O. Banks, Bounds for the eigenvalues of some vibrating systems, Pacific J. Math. 10 (1960), 439-474.
  • D.C. Barnes, Buckling of columns and rearrangements of functions, Quart. Appl. Math. 41 (1983), 169-179.
  • L.C. Barret and D.N. Winslow, Interlacing theorems for interface Sturm-Liouville systems, J. Math. Anal. Appl. 129 (1988), 533-559.
  • P. Beesack and B. Schwartz, On the zeros of solutions of second order linear differential equations, Canad. J. Math. 8 (1956), 504-515.
  • R. Courant and D. Hillbert, Methods of mathematical physics, Interscience, NY, 1953.
  • G.H. Hardy, J.E. Littlewood and G. Pólya, Inequalities, Cambridge Univ. Press, Cambridge, 1964.
  • A.U. Krall, The development of general differential and general differential boundary systems, Rocky Mountain J. Math. 5 (1975), 493-542.
  • G. Pólya and G. Szegö, Isoperimetric inequalities in mathematical physics, Annals Math. Stud. 27, Princeton Univ. Press, Princeton, NJ, 1951.
  • W.C. Sangran, Interface in two dimensions, SIAM Rev. 2 (1960), 192-199.